MathSciNet Relay Station
MathSciNet bibliographic data
MR1044962 55Q45 (55S10 55T15)
Lin, Wên Hsiung An infinite family in ${}_2\pi^{\rm s}_*$ at Adams filtration seven. Trans. Amer. Math. Soc. 328 (1991), no. 1, 133–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement